My blood pressure has been a little elevated, so with my doctor's advice I recently started taking a blood pressure drug - an ACE inhibitor called Quinapril. The directions say that it can cause dizziness and in some cases fainting. Anyway the first week and a half was fine. I vaped very little, if at all, cut down on my salt, and my home blood pressure machine readings showed some improvement. The medicine's directions also said that it could take 1 to 2 weeks for it to start working. Yesterday, the 12th day of taking the drug as usual, I used some weed. I usually vape for the THC-only, but this time I used some old vaped remains at a higher temperature (therefore more toxins). Holy Moley! I started getting weaker and weaker. My blood pressure started dropping like a lead balloon. I was probably a bit dehydrated, and had taken an anti-anxiety RX medication 12 hours earlier, some of which was probably still in my system. I was seeing stars and could hardly function. The scary part was that the medication does not wear off for a long time. Having had anemia much of my life from celiac disease, I am very familiar with what low blood pressure can make you feel like, but this was unbelievable. My BP was running 68-78/48-56, for about 2 hours. I barely able to move. Many people would have passed out, but I stayed up till 6 AM. The BP gradually came back up, on the low side of normal, 94/64. I eventually went to sleep and I felt much better about 16 hours after smoking. So, if you start a new medication, or mix ones that you are already on, I'd advise that you take it VERY easy with the weed until you know what your reactions will be.